Calpol Six Plus Fastmelts

£6.69£9.87

For mild to moderate pain and as an antipyretic in many conditions including colds and flu.

SHARE

Description

For mild to moderate pain and as an antipyretic in many conditions including colds and flu.

Contains:

Orodispersible tablet containing paracetamol 250mg

 

12 Tablets | 24 Tablets

Additional information

Pack Size

12, 24

Reviews

There are no reviews yet.

Be the first to review “Calpol Six Plus Fastmelts”

Your email address will not be published. Required fields are marked *

Related Products

Nurofen 200mg Tablets

Relief of mild to moderate pain such as migraine, headache, backache, dental pain, neuralgia, period pain, rheumatic and muscular pain, feverishness and cold and flu symptoms

£2.30£11.99

Solpadeine Plus Soluble Tablets

Treatment of acute, moderate pain, which is not relieved by paracetamol or ibuprofen alone, such as migraine, back pain, period pains, dental pain, headache, rheumatic pain, strains and sprains and sciatica.

£14.69

Calpol Infant Suspension

Treatment of mild to moderate pain, including teething pain, and as an antipyretic,  including post immunisation fever and colds and flu

£5.77£9.04

Search